September 25, 2019 at 10:50 pm #129216
I have been on Vyvanse for about 3 months now, one month at 30mg and two at 50mg. When I first started on the 50mg I thought I had found the miracle drug that would turn my life around but then I had my first period while on it. I’m on Evelyn birth control (Australian brand I think) so I only have periods every 3 months.
My emotions went crazy, worse than the usual PMS and it’s now been a week after my period and my emotions are still crazy. I had an hour long anxiety attack this morning which resulted in me self harming for the first time in months and having to call in sick to work.
Does anyone else have these issues on Vyvanse? Is it just left over period hormones or has the medication started to lose its effect.
September 26, 2019 at 5:50 am #129223
I’m on a waiting list and hoping for a miracle med that will fix my problem. I’m really worried about side effects, even more so after reading your comment.
Could the drug be interacting with the contraceptive pill you are taking?
Maybe you need a diff Med/ dose ?
September 27, 2019 at 11:13 am #129332
October 9, 2019 at 1:45 pm #130837
I don’t have any advice, but I hope that you have been in touch with a medical professional. Not only does this sound difficult to deal with, but self harm is scary.
October 17, 2019 at 4:47 pm #131666
Sorry, can’t give you any advice, but that doesn’t sound good.
At the moment I am not on meds (since moving to Australia that is).
I was on a generic Ritalin medication (called Medikinet) – long release, 3x 10 mg daily and when I had my period it just wasn’t working as good or at all. But I had no side effects.
You must be logged in to reply to this topic. Login